# SDR DL76G050240

- Difficulty date: April 27, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 60,030 hours, 14,610 cycles
- Engine: Ge CF680C2B6
- Engine time: 38,648 hours, 9,946 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Part time: 38,648 hours, 9,946 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER LEVEL OFF AND UPON ADVANCING THRUST LEVERS TO INCREASE SPEED RT ENGINE BEGAN TO HAVE COMPRESSOR STALLS.  REPLACED ENGINE FOR INTERNAL DAMAGE.
